# SDR AALA990144

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49523
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ON SEAT TRACK NR 2.  SPLICED IN NEW SECTION OF TRACK REF SRM 53-05 STATION 1155-1300.  (M)
